Publication:
On the Harary Index of Γ(Zn)

Thumbnail Image

Organizational Units

Program

Advisor

Date

Language

Publisher:

Journal Title

Journal ISSN

Volume Title

Abstract

In this work, the Harary index of zero-divisor graphs of rings Zn are calculated when n is a member of the set {2p, p2, pλ, pq, p2 q, pqr} where p, q and r are distinct prime numbers and λ is an integer number. We give the formulas for computing the Harary index of Γ(Zn). Moreover, the Harary index of graphs for products of rings were computed. © 2024, Bayram Sahin. All rights reserved.

Description

Source:

Keywords:

Citation

Gursoy, A., Ülker, A., & Gursoy, N. K. (2024). On the Harary index of $\Gamma (\mathbb {Z} _n) $. International Journal of Maps in Mathematics, 7(2), 122-137.

Endorsement

Review

Supplemented By

Referenced By

6

Views

0

Downloads